MathSciNet Relay Station
MathSciNet bibliographic data
MR1094499 (92k:46024) 46B22 (43A46 46G10 47B10 47B38)
Dowling, Patrick N. Some applications of convolution of operators on Banach spaces. Proc. Amer. Math. Soc. 116 (1992), no. 1, 191–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement